# SDR C2XA01TY166

- Difficulty date: October 28, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 3,265 hours, 3,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460005
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection, corrosion was found on the floor gussets at the entrance to the cockpit, between frames 15 and 18. Maintenance removed and replaced gusset and center section of forward digital plate (fabricated doubler, shims and cockpit step bracket),alodined, primed and painted. I.A.W.-EMB135/145-SRM-51-40-02 and CMP-51-21-04,05 and 06., and EC5320-01059. Repair procedure was satisfactory and the aircraft will be released upon complection of inspection.
